On a variational problem for an infinite particle system in a random medium. Part I: The global growth rate

Journal article
(Original article)


Publication Details

Author(s): Baillon JB, Clément PPJE, Greven A, den Hollander F
Journal: Journal für die reine und angewandte Mathematik
Publication year: 1994
Volume: 1994
Journal issue: 454
Pages range: 181-217
ISSN: 1435-5345
Language: English


FAU Authors / FAU Editors

Greven, Andreas Prof. Dr.
Lehrstuhl für Stochastik


External institutions with authors

Delft University of Technology
Leiden University
University of Paris 4 - Paris-Sorbonne / Université paris IV Paris-Sorbonne


How to cite

APA:
Baillon, J.-B., Clément, P.P.J.E., Greven, A., & den Hollander, F. (1994). On a variational problem for an infinite particle system in a random medium. Part I: The global growth rate. Journal für die reine und angewandte Mathematik, 1994(454), 181-217. https://dx.doi.org/10.1515/crll.1994.454.181

MLA:
Baillon, Jean-Bernard, et al. "On a variational problem for an infinite particle system in a random medium. Part I: The global growth rate." Journal für die reine und angewandte Mathematik 1994.454 (1994): 181-217.

BibTeX: 

Last updated on 2018-30-12 at 13:50